MathSciNet Relay Station
MathSciNet bibliographic data
MR731282 (85i:73010b) 73C60 (35L65 58F07)
Olver, Peter J. Conservation laws in elasticity. II. Linear homogeneous isotropic elastostatics. Arch. Rational Mech. Anal. 85 (1984), no. 2, 131–160.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement